# SDR CALA2025102410474

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N14517
- Make and model: Airbus A321-271NX
- Aircraft serial: 12101
- Aircraft time: 2,861 hours, 1,044 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Converter
- Part number: 3962A0000K01
- Part serial: 3962A00LI011
- Condition: Faulted
- Location: Zone
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOWL SMELL IN VENTS WHEN HI PRESSURE VALVE OPENS ON DESCENT TECHS DEBRIEFED CREW AND COMPLETED SMOKE/ODOR FORM PREVIOUS HISTORY DUE TO SMELL R/R PACK 1 OZONE CONVERTER FOLLOWING FSM 05-50-00-810-831-A. AMM 21-58-42-000-001-A. PERFORMED LEAK TEST, TEST OK. STILL NEEDS ENGINE RUN.  PERFORMED ENG RUN OF BOTH ENGINES AND RAN APU WITH BOTH PACKS. RAN EACH BLEED AND PACK INDEPENDENTLY WITH NO SMELL NOTED. A/C GOOD FOR SEVICE.
